loveyouhateyou Posted October 1, 2012 Share Posted October 1, 2012 I was taken off of Geodon after 2 months last Thursday. It was great for my emotions but sedated me so heavily that there are mornings I don't remember getting ready for work. I had to have my boss drive me home because I couldn't keep my eyes open. I was put on Ritalin but I think I was just so done with Geodon at that point that I was ready to be taken off of it. (The ritalin has helped my ADD so that is a bonus). Anyway, I was put on Abilify which I had taken before. It makes me drowsy but not the same way and I'm hoping the ritalin this time around will help. I got off of Abilify before due to the drowsiness AND weight gain. However, I was on a beta blocker at the time and my gut tells me that is what caused the weight gain. What is your experience with Geodon withdrawals? I went straight onto Abilify so I'm concerned that I can't differentiate between withdrawals and side effects of the new med. Here is my experience: 1) throat closing in(anxiety, I'm sure)---the most frustrating of all 2) restless sleep, not really feeling like I'm getting a lot 3) headache(slight) 4) a little down but not full on depressed. Just "blah". Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.